... then upped to 50 mg for the past 4 weeks. I had a few good weeks but the past few days have been awful - anxiety is back with the chest pain. My question is has the 50 mg fully kicked in or should I ask about upping the dose at this point? Any answers appreciated! Thanks
I have been on it for about 3 weeks 25mg and it's kicking my ass, chest pain, grinding teeth, sobbing, urge to chain smoke ( and I don't even smoke ).
I think I'm gonna stop taking it. I'm way worse off, even got a random rash from it. My day has went to hell in a handbag.
Talk to your doctor about Cymbalta
i have not used this medication but consualting a doctor or psy would be the best choice.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2013 • 1 answer
Updated 30 Mar 2017 • 1 answer
Updated 22 Mar 2019 • 4 answers
Updated 31 Jan 2019 • 5 answers
Updated 18 days ago • 4 answers